journal6 ›› 2013, Vol. 34 ›› Issue (3): 1-6.DOI: 10.3969/j.issn.1007-2985.2013.03.001

• 数学 •    下一篇



  1. (邵阳学院理学与信息科学系,湖南 邵阳 422004)
  • 出版日期:2013-05-25 发布日期:2013-07-18

Positive Solution for Nonlinear Higher-Order Neutral Variable Delay Difference Equations with Continuous Arguments

  1. (Department of Science and Information,Shaoyang University,Shaoyang 422004,Hunan China)
  • Online:2013-05-25 Published:2013-07-18
  • About author:Yang Jia-shan(1963-),male,was born in Chengbu County,Hunan Province,professor of Shaoyang University;research area are differential and difference equation.
  • Supported by:

    Supported by Natural Science Foundation of Hunan Province (12JJ6006);Hunan Province Science and Technology Project (2012FJ3107)


关键词: 最终正解, 连续变量, 非线性, 中立型时滞差分方程, 不动点原理

Abstract: Positive solution for a class of nonlinear higher-order neutral variable delay difference equations with continuous arguments is studied.Using the fixed point theorem in Banach space and a lot of inequality techniques,some sufficient conditions for the existence of eventually positive solution for the equations are obtained.The examples are presented to illustrate the effects of our theorems.

Key words: eventually positive solution, continuous arguments, nonlinear, neutral delay difference equation, fixed point theorem

公众号 电子书橱 超星期刊 手机浏览 在线QQ